International Journal of Scientific and Research Publications

IJSRP, Volume 5, Issue 6, June 2015 Edition [ISSN 2250-3153]


Some results On Semiderivations of Semiprime Semirings
      K.Kanak Sindhu, R.Murugesan, P.Namasivayam
Abstract: Let S be a semiprime semiring. An additive mapping is called a semi derivation if there exists a function such that (i) , (ii) hold for all . In this paper we try to generalize some properties of prime rings with derivations to semiprime semirings with semiderivations.

Reference this Research Paper (copy & paste below code):

K.Kanak Sindhu, R.Murugesan, P.Namasivayam (2018); Some results On Semiderivations of Semiprime Semirings; Int J Sci Res Publ 5(6) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0615.php?rp=P424147
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.